General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2005, Volume 196, Number 6, Pages 17–42 (Mi msb1363)  

This article is cited in 14 scientific papers (total in 14 papers)

Non-autonomous Ginzburg–Landau equation and its attractors

M. I. Vishik, V. V. Chepyzhov

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: The behaviour as $t\to+\infty$ of solutions $\{u(x,t), t\geqslant0\}$ of the non-autonomous Ginzburg–Landau (G.–L.) equation is studied. The main attention is focused on the case when the dispersion coefficient $\beta(t)$ in this equation satisfies the inequality $|\beta(t)|>\sqrt3$ for $t\in L$, where $L$ is an unbounded subset of $\mathbb R_+$. In this case the uniqueness theorem for the G.–L. equation is not proved. The trajectory attractor $\mathfrak A$ for this equation is constructed.
If the coefficients and the exciting force are almost periodic (a.p.) in time and the uniqueness condition fails, then the trajectory attractor $\mathfrak A$ is proved to consist precisely of the solutions $\{u(x,t), t\geqslant0\}$ of the G.-L. equation that admit a bounded extension as solutions of this equation onto the entire time axis $\mathbb R$.
The behaviour as $t\to+\infty$ of solutions of a perturbed G.–L. equation with coefficients and the exciting force that are sums of a.p. functions and functions approaching zero in the weak sense as $t\to+\infty$ is also studied.


Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:6, 791–815

Bibliographic databases:

UDC: 517.956
MSC: 35Q55, 35B41, 35B40, 35K55
Received: 15.10.2004

Citation: M. I. Vishik, V. V. Chepyzhov, “Non-autonomous Ginzburg–Landau equation and its attractors”, Mat. Sb., 196:6 (2005), 17–42; Sb. Math., 196:6 (2005), 791–815

Citation in format AMSBIB
\by M.~I.~Vishik, V.~V.~Chepyzhov
\paper Non-autonomous Ginzburg--Landau equation and its attractors
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 6
\pages 17--42
\jour Sb. Math.
\yr 2005
\vol 196
\issue 6
\pages 791--815

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chepyzhov V.V., Titi E.S., Vishik M.I., “On the convergence of solutions of the Leray-$\alpha$ model to the trajectory attractor of the 3D Navier–Stokes system”, Discrete Contin. Dyn. Syst., 17:3 (2007), 481–500  crossref  mathscinet  zmath  isi  elib
    2. Vishik M.I., Chepyzhov V.V., “The global attractor of the nonautonomous 2D Navier–Stokes system with singularly oscillating external force”, Doklady Mathematics, 75:2 (2007), 236–239  crossref  mathscinet  zmath  isi  elib
    3. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of reaction-diffusion systems with small diffusion”, Sb. Math., 200:4 (2009), 471–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Chepyzhov V.V., Vishik M.I., “Trajectory attractor of a reaction-diffusion system with a series of zero diffusion coefficients”, Russ. J. Math. Phys., 16:2 (2009), 208–227  crossref  mathscinet  zmath  isi  elib
    5. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractor for a reaction-diffusion system with a small diffusion coefficient”, Dokl. Math., 79:2 (2009), 227–230  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractor for a system of two reaction-diffusion equations with diffusion coefficient $\delta(t)\to0+$ as $t\to+\infty$”, Dokl. Math., 81:2 (2010), 196–200  crossref  mathscinet  zmath  isi  elib  elib
    7. Chepyzhov V.V., Vishik M.I., “Trajectory attractor for reaction-diffusion system with diffusion coefficient vanishing in time”, Discrete Contin. Dyn. Syst., 27:4 (2010), 1493–1509  crossref  mathscinet  zmath  isi  elib
    8. Vishik M.I., Zelik S.V., Chepyzhov V.V., “Strong trajectory attractor for a dissipative reaction-diffusion system”, Dokl. Math., 82:3 (2010), 869–873  crossref  mathscinet  zmath  isi  elib  elib
    9. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Hongyu Cheng, Jianguo Si, “Quasi-periodic solutions for the quasi-periodically forced cubic complex Ginzburg-Landau equation on $\mathbb T^d$”, J. Math. Phys., 54:8 (2013), 082702, 27 pp.  crossref  mathscinet  zmath  isi
    11. Yangrong Li, Hongyong Cui, “Pullback attractor for nonautonomous Ginzburg-Landau equation with additive noise”, Abstr. Appl. Anal., 2014 (2014), 921750, 10 pp.  crossref  mathscinet  zmath
    12. V. V. Chepyzhov, “Approximating the trajectory attractor of the 3D Navier-Stokes system using various $\alpha$-models of fluid dynamics”, Sb. Math., 207:4 (2016), 610–638  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Chechkin G.A. Chepyzhov V.V. Pankratov L.S., “Homogenization of Trajectory Attractors of Ginzburg-Landau Equations With Randomly Oscillating Terms”, Discrete Contin. Dyn. Syst.-Ser. B, 23:3 (2018), 1133–1154  crossref  mathscinet  zmath  isi
    14. Bekmaganbetov K.A. Chechkin G.A. Chepyzhov V.V., “Strong Convergence of Trajectory Attractors For Reaction-Diffusion Systems With Random Rapidly Oscillating Terms”, Commun. Pure Appl. Anal, 19:5 (2020), 2419–2443  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:525
    Full text:165
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020